# SDR 2007UALA01021

- Difficulty date: April 3, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 48,882 hours, 33,569 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 378
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR EXTERNAL FUSELAGE SKIN IS CRACKED AT EQ P COOLING EXHAUST PORT CUTOUT BS 378, LBL 2, WL 148.  MAJOR REPAIR ACCOMPLISHED:  STOP DRILLED CRACK.  FABRICATED & INSTALLED EXTERNAL DOUBLER FROM BS 360-402.  ALSO FABRICATED & INSTALLED EXTERNAL RING DOUBLERS & SPACERS AT ANTENNA CUTOUT BS 410, 430, 450.
